Publication
Title
Strong-coupling limit for one-dimensional polarons in a finite box
Author
Language
English
Source (journal)
Zeitschrift für Physik: B: condensed matter and quanta. - Berlin
Publication
Berlin : 1996
ISSN
0340-224X
Volume/pages
99(1996), p. 345-351
ISI
A1996TW44800007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.11.2017
To cite this reference